# SDR KBMA113857

- Difficulty date: March 23, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Engine: Tmeca ARRIEL1
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Switch
- Part number: DSQ20
- Condition: Inoperative
- Location: Dir Gyro
- Part time: 1,264 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DIRECTIONAL GYRO SWITCH WILL NOT STAY IN.  REPLACED WITH NEW DSQ SWITCH.
